# SDR FDEA201609093156

- Difficulty date: September 9, 2016
- Submitted: September 14, 2016
- Operation: Air carrier
- Aircraft: N616FE
- Make and model: Doug MD-11F
- Aircraft serial: 48747
- Aircraft time: 66,738 hours, 16,193 cycles
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: Trunnion
- Part number: ACA7017502
- Condition: Cracked
- Location: Nlg
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NOSE LANDING GEAR WHEEL WELL RT TRUNNION SUPPORT FITTING SUSPECT CRACKED BS 595.  REPAIRED IAW SRM 53-10-14-2R, FIG 202, REPAIR 2.
